The Waiting Room

This could take a while...

Monday, June 22, 2009

Rage

Posted by Seeking Solace |

I am on the Day 4 cycle of a double steroid dose pack. While, the roids are a great boost, the side effects are rough. I am hungry all the time. And I have some pretty bad mood swings. I am happy one minute, ready to cry the next, and the ready to rip someone's head off.

In the past, the mood swings were not too noticeable. I suspect that the hormones in birth control pills may have countered the mood swings. But now that I am no long using birth control pills, thanks to Husband. I am a hot raging mess.

Ugh. I hope the madness ends soon.

2 comments:

Rebecca said...

I'm so sorry that you're having to suffer through this and that it's over soon.

Sherlock said...

I always hated the "hungry" but loved the energy. Are you sleeping at night? That was my downfall the first several days -- I couldn't sleep until around day 7 or 8 except for catnaps. Hope the meds are working and the pain is diminished. One thing I liked about it was that by day 2, I didn't hurt nearly so much and that kept improving for a couple more days. Good luck!

Subscribe